Alert archive / Tennessee / Special Weather Statements in 2019
Special Weather Statement, NWS Nashville, TN
NWS Nashville, TN issued this special weather statement at Aug 7, 2019, 2:49 PM CDT for Marshall County, Maury County, Tennessee. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2019, 2:49 PM CDT (19:49 UTC)
- Expired
- Aug 7, 2019, 3:30 PM CDT
- In force
- 41 min
- Issued by
- NWS Nashville, TN
Counties Marshall County, TN, Maury County, TN
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 7.8 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 387 J/kg
- Mixed-layer CIN
- -124 J/kg
- Mixed-layer LCL
- 929 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 151 m²/s²
- 0-3 km storm-relative helicity
- 185 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted.
536
WWUS84 KOHX 071949
SPSOHX
Special Weather Statement
National Weather Service Nashville TN
249 PM CDT Wed Aug 7 2019
TNZ060-061-075-072030-
Bedford TN-Maury TN-Marshall TN-
249 PM CDT Wed Aug 7 2019
...SIGNIFICANT WEATHER ADVISORY FOR MARSHALL...MAURY AND WEST CENTRAL
BEDFORD COUNTIES UNTIL 330 PM CDT...
At 248 PM CDT, Doppler radar was tracking a strong thunderstorm near
Columbia, moving southeast at 25 mph.
Half inch hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Columbia, Lewisburg, Spring Hill, Mount Pleasant, Chapel Hill,
Cornersville, Santa Fe, Culleoka, I-65 East Of Columbia and
Farmington.
This includes Interstate 65 between mile markers 23 and 50.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3532 8685 3530 8686 3533 8691 3534 8690
3534 8691 3535 8691 3535 8692 3541 8693
3542 8698 3541 8699 3542 8702 3543 8703
3543 8706 3557 8727 3578 8712 3560 8659
3529 8683
TIME...MOT...LOC 1948Z 296DEG 20KT 3562 8711
$$
RoseWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this special weather statement went out at Aug 7, 1:15 PM CDT, 1 hour 34 minutes earlier.
Area forecast discussion, Aug 7, 1:15 PM CDT, 1 hour 34 minutes before
Area Forecast Discussion National Weather Service Nashville TN 115 PM CDT Wed Aug 7 2019 .UPDATE... FOR 18Z AVIATION DISCUSSION. && .DISCUSSION... Cooler temperatures brought on by storms last night were only temporary, and we are well on our way to the upper 80s and low 90s. A complex of storms over Missouri this morning is diving southeast, with several CAMs showing some of that activity clipping our southwestern counties this evening. The rest of the Mid State looks to stay dry, especially north and east of the Nashville Metro. The forecast was updated to focus PoPs south of I-40 later today, with little to no changes in the temperature department. && .AVIATION... 18Z TAF DISCUSSION. Some passing low clouds could bring cigs down to MVFR heights at all sites today. Storms are expected to pass through southwestern Middle Tennessee later this afternoon and evening, but will more than likely stay south of I-40. High clouds and calm winds are expected overnight with some patchy fog and MVFR visibilities possible early Thursday morning. Conditions should improve to VFR by 14z tomorrow. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......Schaper AVIATION........11
Hazardous weather outlook, Aug 7, 1:37 PM CDT, 1 hour 12 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 137 PM CDT Wed Aug 7 2019 TNZ005>011-023>034-056>066-075-077>080-093>095-081000- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 137 PM CDT Wed Aug 7 2019 This Hazardous Weather Outlook is for portions of Middle Tennessee. .DAY ONE...This Afternoon and Tonight Storms are possible this afternoon south of I-40, a few of which could become strong with winds of 40 to 50 mph. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday More thunderstorms are possible on Friday for all of Middle TN. Heavy rainfall could lead to localized flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed.
In the hours before
Special weather statement, Aug 7, 2:49 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Nashville TN
249 PM CDT Wed Aug 7 2019
TNZ060-061-075-072030-
Bedford TN-Maury TN-Marshall TN-
249 PM CDT Wed Aug 7 2019
...SIGNIFICANT WEATHER ADVISORY FOR MARSHALL...MAURY AND WEST CENTRAL
BEDFORD COUNTIES UNTIL 330 PM CDT...
At 248 PM CDT, Doppler radar was tracking a strong thunderstorm near
Columbia, moving southeast at 25 mph.
Half inch hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Columbia, Lewisburg, Spring Hill, Mount Pleasant, Chapel Hill,
Cornersville, Santa Fe, Culleoka, I-65 East Of Columbia and
Farmington.
This includes Interstate 65 between mile markers 23 and 50.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3532 8685 3530 8686 3533 8691 3534 8690
3534 8691 3535 8691 3535 8692 3541 8693
3542 8698 3541 8699 3542 8702 3543 8703
3543 8706 3557 8727 3578 8712 3560 8659
3529 8683
TIME...MOT...LOC 1948Z 296DEG 20KT 3562 8711
RoseThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 7:06 PM CDT | Areal Flood Advisory | OHX | Robertson | 3 hr |
| Aug 6, 7:14 PM CDT | Special Weather Statement | OHX | Houston, Montgomery, Robertson, Stewart | 46 min |
| Aug 6, 7:26 PM CDT | Severe Thunderstorm Warning | OHX | Montgomery, Robertson, Sumner | 34 min |
| Aug 6, 7:54 PM CDT | Special Weather Statement | OHX | Cheatham, Dickson, Houston, Humphreys, Montgomery, Stewart | 66 min |
| Aug 6, 7:56 PM CDT | Special Weather Statement | OHX | Davidson, Macon, Smith, Sumner, Trousdale, Wilson | 64 min |
| Aug 6, 7:58 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Robertson, Sumner, Wilson | 47 min |
| Aug 6, 8:34 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, Davidson, Rutherford, Williamson, Wilson | 41 min |
| Aug 6, 8:37 PM CDT | Special Weather Statement | OHX | Hickman, Williamson | 53 min |
| Aug 6, 8:46 PM CDT | Special Weather Statement | OHX | DeKalb, Jackson, Overton, Putnam, Smith, White | 59 min |
| Aug 6, 9:02 PM CDT | Special Weather Statement | OHX | Hickman, Lewis, Marshall, Maury | 43 min |
| Aug 6, 9:07 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, Marshall, Rutherford, Warren and 1 more | 38 min |
| Aug 6, 9:13 PM CDT | Special Weather Statement | OHX | Hickman, Humphreys, Lewis, Perry | 47 min |
| Aug 6, 9:39 PM CDT | Special Weather Statement | OHX | Bedford, Giles, Lawrence, Lewis, Marshall, Maury | 66 min |
| Aug 6, 9:43 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Coffee, Marshall, Rutherford | 47 min |
| Aug 6, 9:45 PM CDT | Special Weather Statement | OHX | Cannon, Coffee, Grundy, Van Buren, Warren | 60 min |
| Aug 6, 10:06 PM CDT | Special Weather Statement | OHX | Lewis, Perry, Wayne | 54 min |
| Aug 6, 10:38 PM CDT | Special Weather Statement | OHX | Giles, Lawrence, Lewis | 67 min |
| Aug 6, 10:59 PM CDT | Special Weather Statement | OHX | Lawrence, Perry, Wayne | 61 min |
| Aug 7, 12:02 AM CDT | Severe Thunderstorm Warning | OHX | Lawrence, Wayne | 43 min |
| Aug 7, 12:07 AM CDT | Areal Flood Advisory | OHX | Wayne | 113 min |
| Aug 7, 12:40 AM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence, Wayne | 23 min |
| Aug 7, 2:53 PM CDT | Special Weather Statement | OHX | Hickman | 52 min |
| Aug 7, 3:06 PM CDT | Special Weather Statement | OHX | Coffee, Grundy | 39 min |
| Aug 7, 3:32 PM CDT | Areal Flood Advisory | OHX | Marshall, Maury | 118 min |
| Aug 7, 3:36 PM CDT | Special Weather Statement | OHX | Marshall, Maury | 39 min |
| Aug 7, 4:01 PM CDT | Special Weather Statement | OHX | Bedford | 29 min |
| Aug 7, 4:21 PM CDT | Special Weather Statement | OHX | Giles | 24 min |
| Aug 7, 4:28 PM CDT | Special Weather Statement | OHX | Bedford | 47 min |
| Aug 7, 4:32 PM CDT | Areal Flood Advisory | OHX | Giles, Marshall, Maury | 118 min |
Nearby
Special Weather Statements in Tennessee, 2019Every special weather statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.